On the key exchange with nonlinear polynomial maps of degree 4

Ustimenko, V. and Wroblewska, A. (2010) On the key exchange with nonlinear polynomial maps of degree 4. Albanian J. Math., 4 (4). pp. 161-170. ISSN 1930-1235

[img]
Preview
Text
2010-14.pdf - Published Version
Available under License Creative Commons Attribution.

Download (369kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:59
Last Modified: 19 Feb 2018 02:59
URI: http://repo.risat.org/id/eprint/216

Actions (login required)

View Item View Item